# SDR DJFA20170713001

- Difficulty date: July 13, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N730FL
- Make and model: Cessna 750
- Aircraft serial: 7500078
- Aircraft time: 14,995 hours, 9,683 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR FRAME CRACKED IN TWO SPOTS.  REMOVED DOOR AND SENT FOR REPAIR. THREE POINTS OF DAMAGE WERE REPAIRED. INSTALLED REPAIRED DOOR WHEN RECEIVED. NO FURTHER DEFECTS NOTED.
